Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 19, 2014, 04:23:57 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 639439
  • Total Topics: 48539
  • Online Today: 218
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 6
Guests: 193
Total: 199

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: need a little advice....please!  (Read 1970 times)

0 Members and 1 Guest are viewing this topic.

Offline hjeffs

  • Member
  • Posts: 65
need a little advice....please!
« on: June 16, 2006, 08:10:00 PM »
Help
I have been on meds for almost a year now with Kaletra and Combivar. My partner has just started the Sustiva and Truvada combo. I know that meds effect people different but he has said he is dizzy, tired and sick feeling like a head ache. He has been on the meds for only 8 days.
I remember feeling some of the same when I started my meds but not enough to not work or continue with my day.
What is your story on these meds. I am a little paniced for him and our house hold since he needs to work for his insurance and house hold expenses. Slightly over the edge and feeling like I am going to have to pick up the pieces here. I know this sounds self serving and selfish but it is not the case. I care for him and am concerned about OUR well being.
Jeff

Offline Cliff

  • Member
  • Posts: 2,645
Re: need a little advice....please!
« Reply #1 on: June 16, 2006, 08:13:16 PM »
It's the Sustiva and it lessens after 2 weeks.  Don't worry about the employment situation, more than likely he will get used to the effects of Sustiva and it won't bother him too much.  But if it does, there are always other treatment options available for him to switch to.

My boyfriend complained of the same thing, (and from time to time still complains if he takes Sustiva on a full stomach), but after the first bad week the regimen has been okay for him.  He has not missed any days due to HIV/drugs, so you guys should wait it out a few more days and see how things are.

- Cliff
« Last Edit: June 16, 2006, 08:15:55 PM by Cliff »

Offline Eldon

  • Member
  • Posts: 2,664
Re: need a little advice....please!
« Reply #2 on: June 16, 2006, 09:53:00 PM »
I'm on the Epzicom Reyataz combo. If the problems persist, have him make an appointment with his doctor to see if his doctor can put him on a different set of meds.

Offline hjeffs

  • Member
  • Posts: 65
Re: need a little advice....please!
« Reply #3 on: June 16, 2006, 11:12:06 PM »
Thank you all, My meds balanced out after a couple of weeks and this is what I tell him. Appreciate the feed back I know it is all going to be ok.
Jeff

Offline RAB

  • Member
  • Posts: 1,895
  • Joined March 2003
Re: need a little advice....please!
« Reply #4 on: June 17, 2006, 12:04:54 AM »
Hi Jeff:

I agree with Cliff, the most likely culprit here is the darn Sustiva (gawd how I hated taking that drug!).  The initial side effects you say your partner is having are not unusual and will most likely diminish. 

RAB

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.